# SDR ASOA20161007144A

- Difficulty date: October 7, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670334613
- Condition: Corroded
- Location: Bs 677-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FLOOR SUPPORT AT BS 677 - 830 RBL 9 CORRODED. REPAIRED IAW EC/TC REO 670-53-41-292.
